# SDR CA080116015

- Difficulty date: January 4, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING HOVER THE CREW NOTED VIBRATION FOLLOWED BY CHIP DETECTOR LIGHT ILLUMINATION AND LOSS OF POWER. POST FLIGHT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES AND ASSOCIATED DAMAGE. IT WAS REPORTED THAT THE PILOT HAD DIFFICULTY STARTING THE ENGINE PRIOR TO THIS FLIGHT.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20080116015)
